2 doctors weighed in:

After 5 yrs of tamoxifen i was switched to arimadex by hcp am noticing "severe" leg cramps at night what can be the cause the exercise i'm doing?

2 doctors weighed in
Dr. Devon Webster
Internal Medicine - Oncology
1 doctor agrees

In brief: Maybe Arimidex (anastrozole)

Arimidex (anastrozole) lowers your body estrogen to virtually zero.
In studies, 15% of patients had joint pain and 7% had bone pain. Many of my patients develop pain in their joints or back, and some in their legs. So it could be the arimidex, (anastrozole) or it could be the exercise. Ask your doctor if a trial off the drug for a few weeks would be worth trying. That way you can know for sure!

In brief: Maybe Arimidex (anastrozole)

Arimidex (anastrozole) lowers your body estrogen to virtually zero.
In studies, 15% of patients had joint pain and 7% had bone pain. Many of my patients develop pain in their joints or back, and some in their legs. So it could be the arimidex, (anastrozole) or it could be the exercise. Ask your doctor if a trial off the drug for a few weeks would be worth trying. That way you can know for sure!
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
36 years in practice
1M people helped
Continue
100,000 doctors available